MathSciNet Relay Station
MathSciNet bibliographic data
MR2000926 81Q50 (37N20)
Faure, Frédéric; Nonnenmacher, Stéphane; De Bièvre, Stephan Scarred eigenstates for quantum cat maps of minimal periods. Comm. Math. Phys. 239 (2003), no. 3, 449–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement